# SDR DALA2024082808517

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 74,701 hours, 24,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DURING WAKE-UP FOUND LH FWD OVERWING EMERGENCY EXIT SIGN LENS MISSING. CORRECTIVE ACTION: REPLACED LENS. REF B757 AMM 33-51. (5583256)
